# SDR RAIA00309244

- Difficulty date: September 14, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 16,707 hours, 17,895 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 97013
- Condition: Inoperative
- Location: Rt Engine
- Part time: 435 hours, 523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5567-SPI- RIGHT ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED STARTER GENERATOR.
